Improved computation of non‐linear advection in porous media using slightly modified basic finite element algorithms

Perrochet P. (1995) Improved computation of non‐linear advection in porous media using slightly modified basic finite element algorithms. , 19 7: 497-508. doi:10.1002/nag.1610190704


Author Perrochet P.
Title Improved computation of non‐linear advection in porous media using slightly modified basic finite element algorithms
ISSN 1096-9853
Publication date 1995-01-01
Sub-type Article (original research)
DOI 10.1002/nag.1610190704
Volume 19
Issue 7
Start page 497
End page 508
Total pages 12
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 08 Aug 2017, 00:10:50 EST by System User